# SDR EVCA201705173

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N469AE
- Make and model: Bell 206L-4
- Aircraft serial: 52480
- Aircraft time: 571 hours, 1,757 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 206001192001
- Part serial: US93
- Condition: Abnormal
- Part time: 571 hours, 1,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PREFLIGHT INSPECTION OF THE AIRCRAFT FOUND COLLECTIVE CONTROL TUBE TO HAVE ONE OF ITS FIXED AND NONADJUSTABLE CLEVISES TO BE ROTATING WITHIN THE TUBE.
